# SDR 2003FA0000746

- Difficulty date: June 5, 2003
- Submitted: July 24, 2003
- Operation: General aviation
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Engine: Cont IO520BB
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: SM50D7
- Condition: Sticking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT SELECTED GEAR UP.  THE GEAR REMAINED IN THE DOWN AND LOCKED POSITION.  TROUBLESHOT SYSTEM AND FOUND THE DYNAMIC RELAY WAS STICKING.  PROBABLE CAUSE IS THE POINTS NOT RELEASING.  RECOMMEND THAT A DIFFERENT STYLE RELAY BE USED.
